Call for Paper

CAE solicits original research papers for the July 2021 Edition. Last date of manuscript submission is June 30, 2021.

Read More

Perfect Line Domination in Graphs

N. Pratap Babu Rao. Published in Applied Mathematics.

Communications on Applied Electronics
Year of Publication: 2017
Publisher: Foundation of Computer Science (FCS), NY, USA
Authors: N. Pratap Babu Rao
10.5120/cae2017652705

Pratap Babu N Rao. Perfect Line Domination in Graphs. Communications on Applied Electronics 7(9):8-9, November 2017. BibTeX

@article{10.5120/cae2017652705,
	author = {N. Pratap Babu Rao},
	title = {Perfect Line Domination in Graphs},
	journal = {Communications on Applied Electronics},
	issue_date = {November 2017},
	volume = {7},
	number = {9},
	month = {Nov},
	year = {2017},
	issn = {2394-4714},
	pages = {8-9},
	numpages = {2},
	url = {http://www.caeaccess.org/archives/volume7/number9/774-2017652705},
	doi = {10.5120/cae2017652705},
	publisher = {Foundation of Computer Science (FCS), NY, USA},
	address = {New York, USA}
}

Abstract

Here we are defining perfect line domination set and some results on perfect line domination.

References

  1. Acharya BD 1980 “The strong domination number of graph and related concepts. J.maths.phy.Sci vol14 no.5 pp471-475.
  2. Berge C 1973 Graphs and Hyper graphs, North-Holland Amsterdam.
  3. Jayaram S.R. Line domination in graphs-Line domination in graphs, graphs and combinotorics vol3 Dec1987 pp357-363
  4. Muthulakshmi.T 2014 ‘Theory-Domination related parameters in graph PhD thesis Anna University Chennai.
  5. Nordhus E.A and Gaddum J.W 1956 ‘On Complimentary graphs Amer. Math. Monthly vol63 pp175-177.

Keywords

Line domination, perfect line domination, neighborhood, minimal line domination